# SDR AWXA0001429

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AND101361604
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS A 1 INCH CRACK AT LIGHTENING HOLE BELOW HANDLE MECHANISM.  STOP DRILLED CRACK; FABED, DRILLED, TREATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-02, 51-10-01, 51-30-01.
